Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 126, NWS Sioux Falls, SD

June 18, 2014Hanson County, McCook County, Turner County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 18, 2014, 12:03 AM CDT for Hanson County, McCook County, Turner County, South Dakota. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 12:03 AM CDT (05:03 UTC)
Expired
Jun 18, 2014, 12:45 AM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Tornado
Possible
Hail
2.5 in
Wind
60.0 mph

Counties Hanson County, SD, McCook County, SD, Turner County, SD

The radar

The Sioux Falls radar (KFSD), 60 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 12:22 AM CDTHAIL 1.51 Nnw Dolton, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:48 PM CDTTornado WatchSPC6 hr
Jun 17, 11:39 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 5.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WUUS53 KFSD 180503
SVRFSD
SDC061-087-125-180545-
/O.NEW.KFSD.SV.W.0126.140618T0503Z-140618T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1203 AM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
  SOUTHERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA...
  NORTHWESTERN TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA...

* UNTIL 1245 AM CDT

* AT 1201 AM CDT...A PAIR OF SEVERE THUNDERSTORMS WERE LOCATED NEAR
  BRIDGEWATER AND ALEXANDRIA...AND MOVING EAST AT 20 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOLTON AROUND 1220 AM CDT.
  CANISTOTA AROUND 1230 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4368 9719 4345 9723 4348 9740 4350 9741
      4350 9756 4356 9797 4376 9787
TIME...MOT...LOC 0503Z 278DEG 19KT 4357 9749

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH

$$

HANKO
2 follow-up statements
361 
WWUS53 KFSD 180514
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1214 AM CDT WED JUN 18 2014

SDC061-087-125-180545-
/O.CON.KFSD.SV.W.0126.000000T0000Z-140618T0545Z/
MCCOOK SD-HANSON SD-TURNER SD-
1214 AM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TURNER...SOUTHERN HANSON AND SOUTHERN MCCOOK COUNTIES UNTIL 1245 AM
CDT...

AT 1213 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BRIDGEWATER...AND MOVING EAST AT 15 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOLTON AROUND 1230 AM CDT.
  CANISTOTA AROUND 1240 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4368 9719 4345 9723 4348 9740 4350 9741
      4350 9756 4357 9792 4376 9785
TIME...MOT...LOC 0515Z 277DEG 15KT 4356 9745

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...60MPH

$$

HANKO
839 
WWUS53 KFSD 180524
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 AM CDT WED JUN 18 2014

SDC061-087-125-180545-
/O.CON.KFSD.SV.W.0126.000000T0000Z-140618T0545Z/
MCCOOK SD-HANSON SD-TURNER SD-
1224 AM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TURNER...SOUTHERN HANSON AND SOUTHERN MCCOOK COUNTIES UNTIL 1245 AM
CDT...

AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOLTON...AND
MOVING EAST AT 15 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. AT 1221 AM CDT PING PONG SIZED 
HAIL WAS REPORTED 1 MILE NORTH NORTHWEST OF DALTON.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANISTOTA AROUND 1235 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4368 9719 4345 9723 4348 9740 4350 9741
      4350 9756 4357 9790 4376 9785
TIME...MOT...LOC 0523Z 277DEG 15KT 4353 9737

HAIL...2.50IN
WIND...60MPH

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:27 PM CDT, 7 hours 36 minutes earlier.

Area forecast discussion, Jun 17, 4:27 PM CDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
427 PM CDT TUE JUN 17 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUN 17 2014

WE HAVE AN ENVIRONMENT OVER THE AREA PARTIALLY SUITABLE FOR STORM
DEVELOPMENT EXCEPT FOR THE CAP...WHICH WILL BE SLOW TO BE BROKEN
OUTSIDE OF THE SOUTHERN EDGE OF THE AREA...AND THAT AREA SEEMS TOO
FAR SOUTH TO GET MUCH. IN FACT...WITH STORM INITIATION DELAYED...
POSSIBLY UNTIL CLOSE TO 00Z/7 PM CDT...BOTH STORM COVERAGE AND THE
TIME DURATION OF THE THREAT WILL BE LIMITED. MOST OF THE THREAT
SHOULD BE OVER AROUND 1 AM AS DISTINCT SHORT WAVE PULLS EAST
NORTHEAST OF THE AREA. THIS SHORT WAVE SEEMS TO BE THE MAIN REASON
WE WILL GET ENOUGH LIFT ANYWHERE TO BREAK THE CAP. POPS WILL BE
MAXIMIZED AT HIGH CHANCE EAST CENTRAL...OR IN THE EASTERN PART OF
THE AREA NEAR THE MN/IA BORDER.

ALL THIS SAID...THE CONDITIONAL PROBABILITY OF SEVERE STORMS IS
PRETTY HIGH...AND THE RISK OF HAIL...DAMAGING WINDS...AND EVEN A
TORNADO WITH STORMS THAT DO DEVELOP WILL STILL EXIST. LOCAL HEAVY
RAIN IS STILL A THREAT...BUT GIVEN THE EXPECTED LIMITED
COVERAGE...MODEST MOVEMENT OF CELLS...AND THE LIMITED TIME...DO NOT
PLAN ON A FLASH FLOOD WATCH DESPITE THE OBVIOUS RECORD SOGGINESS.
THE WARM AND HUMID INFLOW WILL CONTINUE...AND LOW TEMPERATURES
SHOULD BE IN THE UPPER 60S TO LOWER 70S.

WEDNESDAY SHOULD START RAIN FREE FOR THE MORNING INTO THE START OF
THE AFTERNOON...WILL NOT SAY DRY SINCE IT WILL BE SO HUMID. THE
APPROACHING MAJOR TROUGH AND SURFACE SYSTEM WILL BEGIN TO TRIGGER
STORMS PROBABLY AROUND MID AFTERNOON...WITH STORMS SLOWLY EXPANDING
IN COVERAGE AT THE END OF THE DAY. DESPITE THE LOW LEVEL
MOISTURE...STRONG WARMING AND HEATING SHOULD KEEP LOW CLOUDS TO LESS
THAN TODAY AND ALLOW FOR HEATING TO THE 80S WEST AND NORTH TO THE
LOWER 90S SOUTHEAST.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 315 PM CDT TUE JUN 17 2014

STILL QUITE A BIT OF UNCERTAINTY ON HOW THE PRECIPITATION WILL
UNFOLD MOVING INTO WEDNESDAY EVENING AND NIGHT. FAIRLY STRONG WAVE
ROTATES THROUGH THE AREA FROM THE MAIN UPPER LOW OVER THE NORTHERN
ROCKIES. SURFACE LOW LIFTS NORTHEAST ACROSS OUR WESTERN FORECAST
AREA WITH ATTENDANT COLD FRONT GRADUALLY SHIFTING EASTWARD THROUGH
THE FORECAST AREA INTO THURSDAY MORNING. THE MAIN QUESTION IS WHERE
THIS BOUNDARY SETS UP AND HOW FAR EAST IT ADVANCES THROUGH THURSDAY.
THUNDERSTORMS BECOME LIKELY LATE WEDNESDAY EVENING INTO THE EARLY
MORNING HOURS. THE AREA APPEARS TO BE WELL CAPPED EVEN WITH HOT
SURFACE TEMPERATURES...BUT THINK THAT THIS SHOULD BE OVERCOME BY THE
STRONG WAVE AND FRONTAL BOUNDARIES. STORMS THAT DO DEVELOP SHOULD GO
SEVERE WITH VERY HIGH INSTABILITY AND STEEP LAPSE RATES...HOWEVER
SHEAR INITIALLY IS MARGINAL. BETTER DIRECTIONAL SHEAR DEVELOPS LATE
EVENING AND EARLY MORNING BUT THE LOW LEVEL JET NEVER REALLY REVS UP
OVER OUR AREA. EXPECT VERY LARGE HAIL...STRONG WINDS AS THE MAIN
THREAT WITH A SMALL THREAT FOR TORNADOES EARLY IN THE EVENING.
AROUND MIDNIGHT AND INTO THE EARLY MORNING...THE THREAT WILL
TRANSITION MORE TO STRONG WINDS. HEAVY RAINFALL WILL AGAIN BE A
CONCERN AND WILL NEED TO BE WATCHED CLOSELY GIVEN THE RECENT
FLOODING ISSUES AND PRECIPITABLE WATER VALUES UP ABOVE 1.5 ONCE
AGAIN. WILL HOLD OFF ON ANY ADDITIONAL HEADLINES UNTIL THERE IS A
BIT MORE CERTAINTY.

FURTHER OUT CERTAINTY REMAINS QUITE LOW. A SLOW MOVING UPPER LOW
GRADUALLY MEANDERS ALONG THE CANADIAN BORDER THROUGH THE REMAINDER
OF THE WEEK INTO THE WEEKEND. THIS WILL KEEP THE PATTERN FAIRLY
ACTIVE WITH QUASI-ZONAL FLOW LOCKED OVER THE REGION AND SEVERAL
WAVES TRACKING ACROSS THE NORTHERN PLAINS. DID NOT ALTER THE
ALLBLEND POPS WHICH BRING IN LOW END CHANCES OF PRECIPITATION TO
SOME PART OF THE FORECAST AREA NEARLY EVERY PERIOD. TEMPERATURES
COOL A BIT BEHIND THE FRONT ON THURSDAY AND HOLD NEAR OR JUST ABOVE
AVERAGE INTO THE EXTENDED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1240 PM CDT TUE JUN 17 2014

AREAS OF CEILINGS 1-3K FEET SHOULD LIFT TO 3-4K FEET OR BECOME
SCATTERED CLOUDS BY 21Z. OTHERWISE GENERALLY VFR THROUGH 18/06Z
BUT WITH ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPING AFTER 21Z.
STORMS SHOULD END BY 18/06Z. HAVE NOT MENTIONED STORMS AT THIS TIME
IN TAFS DUE TO EXPECTED LOW COVERAGE AND TAF MENTIONING CRITERIA.
18/06Z-15Z VFR WITH AREAS OF CEILINGS 1-2K FEET AND VISIBILITIES
3-5SM/BR...18/15Z-18Z CONDITIONS AGAIN BECOMING VFR WITH HEATING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 17, 11:59 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1159 PM CDT TUE JUN 17 2014

IAZ001>003-012>014-020>022-031-032-MNZ080-081-089-090-097-098-
NEZ013-014-SDZ055-056-061-062-065>071-190045-
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-DIXON-DAKOTA-LAKE-MOODY-MCCOOK-MINNEHAHA-
HUTCHINSON-TURNER-LINCOLN-BON HOMME-YANKTON-UNION-
1159 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

WIDESPREAD RIVER AND OVERLAND FLOODING WILL CONTINUE THROUGH TODAY
DUE TO ADDITIONAL HEAVY RAINFALL SINCE MONDAY AFTERNOON. IN ADDITION
TO AREAL FLOOD WARNINGS ACROSS THE AREA THROUGH THIS EVENING...RIVER
FLOOD WARNINGS REMAIN IN EFFECT FOR MANY RIVER AND CREEKS.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING THROUGH AROUND
MIDNIGHT...WITH A SEVERE THREAT MAINLY ALONG AND SOUTH OF INTERSTATE
90. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL UP TO GOLF BALL
SIZE...AS WELL AS WIND GUSTS TO 60 MPH AND A FEW TORNADO. AREAS OF
HEAVY RAIN WILL ALSO BE LIKELY FROM SLOW MOVING STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS WILL INCREASE WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH
ADDITIONAL AREAS OF HEAVY RAIN ALSO A CONCERN IN ALREADY FLOODED
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY THROUGH 4 AM CDT.

MNZ071-072-SDZ038>040-050-052>054-057>060-063-064-190045-
LINCOLN-LYON-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-
MINER-BRULE-AURORA-DAVISON-HANSON-CHARLES MIX-DOUGLAS-
1159 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS INTO THE EARLY MORNING
HOURS...WITH A SEVERE THREAT MAINLY EAST OF THE JAMES RIVER. THE
PRIMARY SEVERE THREATS WILL BE LARGE HAIL UP TO GOLF BALL SIZE...AS
WELL AS WIND GUSTS TO 60 MPH AND AN ISOLATED TORNADO. LOCALLY HEAVY
RAIN WOULD ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE OF THUNDERSTORMS WILL INCREASE WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH
ADDITIONAL AREAS OF HEAVY RAIN ALSO A CONCERN IN ALREADY FLOODED
LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION POSSIBLE THROUGH 2 AM EAST OF THE JAMES RIVER.

In the hours before

Local storm report, Jun 17, 11:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1139 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TORNADO          2 N DIXON               42.44N 96.99W
06/17/2014                   DIXON              NE   EMERGENCY MNGR

            THREE RESIDENCES DAMAGED AND POWER LINES DOWN. ROADS
            FLOODED

&&

JH

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:41 PM CDTSevere Thunderstorm WarningFSDLincoln, Union49 min
Jun 17, 9:44 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha46 min
Jun 17, 9:53 PM CDTSevere Thunderstorm WarningFSDMcCook52 min
Jun 17, 10:28 PM CDTSevere Thunderstorm WarningFSDLincoln47 min
Jun 17, 10:30 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha45 min
Jun 17, 10:33 PM CDTTornado WarningFSDMinnehaha27 min
Jun 17, 10:41 PM CDTSevere Thunderstorm WarningFSDMcCook, Miner49 min
Jun 17, 10:47 PM CDTSevere Thunderstorm WarningFSDHanson, McCook43 min
Jun 17, 10:58 PM CDTTornado WarningFSDMinnehaha32 min
Jun 17, 11:07 PM CDTSevere Thunderstorm WarningFSDMcCook, Minnehaha38 min
Jun 17, 11:20 PM CDTRiver Flood WarningFSDLincoln, Minnehaha63 hr
Jun 17, 11:22 PM CDTSevere Thunderstorm WarningFSDHanson, McCook53 min
Jun 17, 11:30 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn45 min
Jun 18, 12:39 AM CDTSevere Thunderstorm WarningFSDHanson, McCook51 min
Jun 18, 1:11 AM CDTSevere Thunderstorm WarningFSDMcCook49 min
Jun 18, 6:44 PM CDTTornado WarningFSDJerauld46 min
Jun 18, 6:59 PM CDTTornado Warning Tornado observedFSDAurora, Brule, Jerauld31 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.